# SDR SWAA2012081706776

- Difficulty date: July 18, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 37,625 hours, 21,929 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER R1 WINDOW FRAME UPPER AFT CORNER CRACKED.  REPAIRED FRAME PER EA & ACO.
